mental-health-icon
Panic disorder and anti-depressant
I am consuming pexep cr 12.5 & serenace 0.25 from last one year I am also having hypothyroidism I have gained weight Whenever i stop taking med i feel extreme dizziness How can i stop taking this anti-depressants safely And also can get rid of this panic disorder for forever Please help
93 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Counseling along with Homoeopathy can help you. Please consult over phone for detailed case history and right prescription for your ailments
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You need counseling lots of it. You need a life coach You need exercise. I am here for you
Next Steps
contact me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.